# SDR DALA1124316304

- Difficulty date: March 30, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 91,419 hours, 11,520 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Seal
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND VERT STAB RT SEAL INTERFACE HAVE WEAR STA 2280-2416. MAX DEPTH: 0.005" BLEND OUT, MEASURE AND RECORD SIZE, CHECK LIMITS PER SRM 53-00-0 1 ALLOWABLE DAMAGE 1. 515462 LIU CHUN FU 149342 PER ER/A 489971-14AD BLEND OUT THE WORN. AND DAMAGE IS WITHIN LIMITS PER ER/A 489971-14AD.  JOB COMPLETED 8T2010900043 2011-07-26 ORIG MAT 0.063", DAMAGE DIM. L16" W0.1" D0.005".
